A sequential-arrivals model of territory acquisition II

Broom, M, Cannings, C and Vickers, G T (2000) A sequential-arrivals model of territory acquisition II. Journal of Theoretical Biology, 207 (3). pp. 389-403. ISSN 0022-5193

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Mark Broom
Date Deposited: 06 Feb 2012 19:02
Last Modified: 03 Apr 2012 14:31
URI: http://sro.sussex.ac.uk/id/eprint/19044
📧 Request an update